# SDR WX0A2016010373058

- Difficulty date: December 28, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 31,994 hours, 26,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY INOPERATIVE.  R & R AFT FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY IAW 25-60-00.  OPERATIONS CHECKED NORMAL AT THIS TIME.
